| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this integrated programmer exhibited a touch screen issue.Boston scientific technical service (ts) assisted in troubleshooting but was unresolved.As of this time, this programmer remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.The programmer was powered on and the logfile was downloaded.The programmer was able to interrogate a test pulse generator device several times, confirming successful communication between the programmer and device.The ecg and pacing system analyzer (psa) functions passed all testing.Additionally, the touchscreen was tested for functionality and calibration; the programmer was unable to detect touch on any area of the display.The tgz files were extracted and analyzed, where no error codes were documented.We have received reports of similar events where the latitude programmer screen became unresponsive to touch inputs during use.In most cases, the programmer required a system reboot to complete testing.Representatives from our post market quality assurance, manufacturing, and design assurance groups are actively investigating this unresponsive touchscreen behavior with the latitude programmer to determine the root cause.Based on our initial investigation, this behavior is most likely design related.
Event or Problem Description
It was reported that this integrated programmer exhibited a touch screen issue.Boston scientific technical service (ts) assisted in troubleshooting but was unresolved.The programmer was returned and analyzed.No patient involvement.